RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 4, Pages 667–692 (Mi tvp4591)  

This article is cited in 8 scientific papers (total in 8 papers)

The structure of decomposable reduced branching processes. I. Finitedimensional distributions

V. A. Vatutin

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/tvp4591

Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:4, 641–662

Bibliographic databases:

Received: 12.03.2014

Citation: V. A. Vatutin, “The structure of decomposable reduced branching processes. I. Finitedimensional distributions”, Teor. Veroyatnost. i Primenen., 59:4 (2014), 667–692; Theory Probab. Appl., 59:4 (2015), 641–662

Citation in format AMSBIB
\Bibitem{Vat14}
\by V.~A.~Vatutin
\paper The structure of decomposable reduced branching processes. I. Finitedimensional distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 4
\pages 667--692
\mathnet{http://mi.mathnet.ru/tvp4591}
\crossref{https://doi.org/10.4213/tvp4591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3300564}
\elib{http://elibrary.ru/item.asp?id=23780244}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 4
\pages 641--662
\crossref{https://doi.org/10.1137/S0040585X97T987326}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367571000006}
\elib{http://elibrary.ru/item.asp?id=24973648}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84947804122}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4591
  • https://doi.org/10.4213/tvp4591
  • http://mi.mathnet.ru/eng/tvp/v59/i4/p667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    Related presentations:

    This publication is cited in the following articles:
    1. V. A. Vatutin, “The structure of decomposable reduced branching processes. II. Functional limit theorems”, Theory Probab. Appl., 60:1 (2016), 103–119  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. A. Vatutin, E. E. D'yakonova, “Decomposable branching processes with a fixed extinction moment”, Proc. Steklov Inst. Math., 290:1 (2015), 103–124  mathnet  crossref  crossref  isi  elib  elib
    3. Vladimir A. Vatutin, Elena E. Dyakonova, “Extinction of decomposable branching processes”, Discrete Math. Appl., 26:3 (2016), 183–192  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Smadi C. Vatutin V.A., “Reduced Two-Type Decomposable Critical Branching Processes With Possibly Infinite Variance”, Markov Process. Relat. Fields, 22:2 (2016), 311–358  mathscinet  zmath  isi
    5. V. A. Vatutin, “A Conditional Functional Limit Theorem for Decomposable Branching Processes with Two Types of Particles”, Math. Notes, 101:5 (2017), 778–789  mathnet  crossref  crossref  mathscinet  isi  elib
    6. V. A. Vatutin, E. E. D'yakonova, “Decomposable branching processes with two types of particles”, Discrete Math. Appl., 28:2 (2018), 119–130  mathnet  crossref  crossref  isi  elib
    7. E. E. D'yakonova, “A subcritical decomposable branching process in a mixed environment”, Discrete Math. Appl., 28:5 (2018), 275–283  mathnet  crossref  crossref  isi  elib
    8. V. A. Vatutin, “Uslovnaya predelnaya teorema dlya blizkikh k kriticheskim vetvyaschikhsya protsessov s finalnym tipom chastits”, Matem. vopr. kriptogr., 9:4 (2018), 53–72  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:262
    Full text:51
    References:23
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019